# SDR DALA2014120906458

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,783 hours, 12,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTER ANGLE FOUND CORRODED AT BS 500 BETWEEN S16-17R.  CORROSION REMOVED AND FOUND OUT OF LIMIT IAW SRM 53-00-07, FIG 101. THE FRAME WAS  REPLACED.
